Transgender issues linked to anti-depressants

Bruce Jenner is an icon for the transgender movement right now, and I feel compelled to make some points here to help Christians and non-Christians alike to navigate this increasing trend.

As Christians, we would clearly say that God doesn’t make mistakes. God does NOT make mistakes. You were not born into the wrong body. You were born just as God intended you to be.

Anti-depressants are a very likely cause (Pharmakeia – witchcraft and sorcery again), and this article, quoted below, gives a clear indication of why Bruce Jenner may have made this decision at the age of 65.

[Jenner’s] “…friend states, “He’s been through a dark period and is coming out on the other side.”

And what “medications” was he given during that dark period? What are the most common drugs given in this country to help someone through a dark period? Anyone knows it is antidepressants! And this change in sexual orientation is so common with antidepressants! If people only knew just how many cases like this there are!!!! Like so many other deadly antidepressant side effects there is no amount of money that can make up for this kind of damage!

[…] The very first case I had like this in the early 1990’s from Prozac was a married family physician who had this reaction of changes in sexual orientation. He wanted me shouting this warning from the tops of the Rocky Mountains!”

The final analysis of this, for me, is that satan is involved. Whether this is through poor role models, trauma, abuse, drugs or medications, sin or curses (a mother wishing her child be the opposite sex) – it is something to be avoided.

Why? Because the suicide rate amongst transgenders is 41% – yes you read that correctly – 41%.

Is this because of medications? Is it because surgery can never give them what they think they want? Is it an indicator of demonic involvement?

I hope you will take a moment to pray for Bruce Jenner and others like him who are on this path.

God Bless you.

Lis

Advertisements

2 thoughts on “Transgender issues linked to anti-depressants”

Comments are closed.